# SDR DHL2006764503

- Difficulty date: March 30, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT OB GUIDE CUTOUT ON FIXED LE, CRACKED AT OB AFT CORNER, MARKED.  REMOVED FASTENERS FOR ACCESS AT LT WING NR 4 SLAT OB GUIDE CUTOUT IAW B727 SRM 51-30-2.  STOP DRILLED CRACK .250 TERMINATED AT END OF CRACK IAW B727 SRM 51-10-1.  NDT INSPECTED AREA USING HFEC AS GIVEN IN B727 NDTM PART 6 51-00-00 FIG 23.  N0 CRACK INDICATION WAS NOTED.  FAB`D REPAIR  MAT USED 2024T3 .063 PO# 9003110 DIM 9 1/2"X 8" IAW B727 SRM 57-30-4 FIG 11.  TREATED AND PRIMED AREA AND PARTS IAW B727 SRM 51-10-2.  INSTALLED DOUBLER AND FILLER REPAIR IAW B727 SRM 57-30-4 FIG 11.
